# SDR ASAA2013111996670

- Difficulty date: November 19, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 62,579 hours, 41,467 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 034053001037
- Condition: Gouged
- Location: Bs 460
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO BAY, RT LATERIAL CARGO TRACK AT BS 460 LUGS DAMAGED.  ACFT GROUNDED.  REMOVED RT LATERAL CARGO TRACK FOUND TO BE OUT OF LIMITS IAW SRM 53-30-84-FIG 102, SHT 3, DETAIL III.  INSTALLED NEW CARGO TRACK IAW AMM 20-50-11-912-002 & BSOPM 20-41-02, STEP 6F.
